# SDR ASAA2012122693556

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 64,979 hours, 37,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2511331
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, AISLE LIGHT AT ROW 7 LT, MISSING LENS.   REPLACED LENS AND TESTED IAW MM 33-51-21-962-001.  OPS NORMAL.
